[seqfan] Re: OT: paper "Number representations and dragon curves"

Robert Munafo mrob27 at gmail.com
Wed Jun 2 23:34:00 CEST 2010

I'm pretty sure I read that back in my distant past.

The content is essentially the same as in this article:

William J. Gilbert,
  Fractal geometry derived from complex bases
  The Mathematical Intelligencer, Volume 4, Number 2 (June 1982), pp. 78-86
  (ISSN 0343-6993; DOI 10.1007/BF03023486)

PDF available here:


On Wed, Jun 2, 2010 at 11:31, Joerg Arndt <arndt at jjj.de> wrote:

> I cannot access in any way the paper:

> Chandler Davis, Donald E.\ Knuth:

{Number representations and dragon curves, I and II}

Journal for Recreational Mathematics,

vol.3, pp.61-81 and pp.133-149, (1970).

> If anyone got an electronic copy of this one,

kindly email it my way, thanks in advance!

 Robert Munafo  --  mrob.com

More information about the SeqFan mailing list